# SDR TRAX200800649

- Difficulty date: May 16, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 2,269,151 hours, 18,980 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED IN FLIGHT AT 20. BOTH FLAPS INDICATED 20 ON THE SYNOPTIC PAGE, BOTH FLAPS OUTLINED IN YELLOW ON SYNOPTIC PAGE. FLAPS WERE LOWERED AT AIRSPEED OF 180KNOTS. COMPLIED WITH QRH, NO UNUSUAL CONTROL FEEL---[EMERGENCY DECLARED] REMOVED & REPLACED PDU AND RIGGED LT BPSU. OPS CHECK GOOD REMOVED AND REPLACED PDU IAW AMM 27-52-01, OPS CHECK GOOD
